Alert archive / New Jersey / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 20, 2019, 4:40 PM EDT for Ocean County, New Jersey. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2019, 4:40 PM EDT (20:40 UTC)
- Expired
- Jun 20, 2019, 5:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Philadelphia/Mount Holly
County Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 23 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 4:40 PM EDT | TSTM WND DMG | 1 S Toms River, NJ | DELAYED REPORT. DOWNED TREE ON U.S. HIGHWAY 9 SOUTHBOUND NORTH OF STATE HIGHWAY 166 IN BEACHWOOD. ALL LANES WERE CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 264 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted.
464
WWUS81 KPHI 202040
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
440 PM EDT Thu Jun 20 2019
NJZ013-014-020-026-027-202115-
Eastern Monmouth-Coastal Ocean-Ocean-Western Monmouth-Southeastern
Burlington-
440 PM EDT Thu Jun 20 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OCEAN...SOUTHEASTERN
BURLINGTON AND SOUTHEASTERN MONMOUTH COUNTIES...
At 440 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Freewood Acres to near Toms River to
near Barnegat to near Batsto. Movement was east at 35 mph.
Wind gusts up to 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Toms River, Long Branch, Asbury Park, Lakewood, Jackson, Barnegat,
Tinton Falls, Beachwood, Manasquan, Point Pleasant Beach, Seaside
Heights, Lakehurst, Farmingdale, Surf City, Mantoloking, Allenwood,
Brick Township, Brookville, Bass River State Forest and Batsto.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4007 7404 4006 7412 4005 7405 3980 7409
3979 7410 4001 7409 4001 7411 3981 7417
3977 7410 3977 7412 3975 7420 3974 7417
3976 7410 3975 7410 3961 7420 3963 7466
3995 7431 4014 7433 4027 7399
TIME...MOT...LOC 2040Z 257DEG 30KT 4014 7421 3998 7416 3981 7418 3962
7461
$$
GorseWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 20, 3:47 PM EDT, 53 minutes earlier.
Area forecast discussion, Jun 20, 3:47 PM EDT, 53 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
347 PM EDT Thu Jun 20 2019
.SYNOPSIS...
An area of low pressure will move to our north tonight, pulling a
cold front across the area tonight, with a second front or surface
trough moving across the area Friday morning. Steady northwest flow
will develop Friday into Saturday, before high pressure briefly
affects the area Saturday night, before shifting offshore and to our
south Sunday. A warm front will lift across the area Sunday night
into Monday as an area of low pressure moves across the Great Lakes
region into southeast Canada. High pressure builds to our south
through the middle of next week, while a surface trough develops
across the east coast.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Several round of showers and thunderstorms can be expected this
afternoon, this evening, and overnight across the area. Each is tied
to a short wave/vorticity impulse that will move across the area at
different times. The first is moving across the area this afternoon.
The second will come by sunset this evening, while the third will
come overnight around or after midnight.
An area of low pressure will move to our north tonight, which will
bring a cold front across the area. Until this front moves across
the area, the airmass will remain very moist with PW values 1.75-
2.00 inches. Meanwhile, CAPE values have reached 1,500-2,000+ J/kg
for much of the area this afternoon now that the warm front has
lifted north of the area. With mid level flow increasing to 30-40
knots, bulk shear has increased to 35-45 knots. This should be
sufficient to allow for some storms to become severe, potentially
producing damaging winds and hail.
As mentioned, the airmass remains very moist, so any showers and
thunderstorms could produce very heavy rainfall in a short amount of
time. An additional 1-3 inches is possible for some locations, which
would produce additional flash flooding, especially those areas that
received a lot of rainfall last night. Therefore the Flash Flood
Watch remains in effect into the overnight hours.
There is also a chance for patchy fog to develop later tonight,
especially for northeast Pennsylvania and northern New Jersey where
any winds become lighter and rain falls this afternoon and evening.
We do not expect dense fog as there will likely be some wind and
enough mixing with any additional short wave/vorticity impulses and
showers moving through.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
The low pressure will continue moving to our northeast offshore of
New England through Friday. It will drag a surface trough across the
area during the morning while a short wave/vorticity impulse moves
across the area. As this impulse moves across during the morning,
another round of showers will impact the area through the morning
hours. There is very little, if any instability, so we do not expect
thunderstorms. However, PW values remain 1.50-1.75 inches until the
through moves through, so some showers could have a brief period of
moderate to heavy rainfall. Once the showers move through the area,
skies will begin to clear out and winds will become gusty as there
will be a tight gradient with low pressure to our northeast and high
pressure to our northwest. This will likely lead to be quite gusty
during the day Friday, possibly reaching 20-30 mph.
High pressure remains to our west for Friday night into Saturday,
briefly building over the area Saturday night. This will keep dry
conditions across the area through Friday night and Saturday. Winds
will likely gust again Saturday, but not as gusty as Friday,
generally 15-20 mph.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
Overview...
We will finally see some changes in the long term, as the mid-
Atlantic will for a few days find itself downstream of a ridge over
the Great Lakes and upstream a departing trough associated with a
departing surface low. This will mean a well-deserved multi-day
break in rainfall across our area, as high pressure builds in to the
northwest and guides any ridge-riding convective disturbances to our
south. And such disturbances will exist, as the ridging to our west
is not very long in wavelength, and ample troughing continues to
exist further west, which will keep the pattern active over the
Plains and Midwest. That then raises questions for our weather going
further into next week. It appears likely the ridge to our west will
start to flatten out, with renewed troughing pushing into the Great
Lakes. Thus, it is likely we will be dealing with another frontal
system by early next week. Early indications are that we will not
deal with such a prolonged and impactful stretch of unsettled
weather. However, the one constant in the hemispheric pattern
remains a seemingly unbreakable block over Greenland, which should
briefly relax over the weekend but then looks to build right back in
next week. Because of this, even as longwave ridging attempts to
build over the CONUS, we continue to see frequent troughing over
southern Canada with the trough unable to lift out. This leaves us
vulnerable to additional frontal disturbances even in a pattern
which is trying to trend warmer and drier overall. We may get there
eventually, but for now after the break over the weekend it appears
next week will be on the unsettled side with a return of higher
humidity and occasional shower and storm chances.
Dailies...
Sunday... A pleasant and quiet weekend awaits us as high
pressure moves overhead. The trough from Friday will still not
have fully pulled away by Saturday, and flow will remain
northerly or northwesterly, so this will keep temperatures a
little below normal even with sunshine. By Sunday, winds turn
out of the west as the trough pushes further off to the east,
and we start to advect in warmer air. So Sunday looks several
degrees warmer than Saturday, with highs mostly in the mid 80s
and dew points creeping up a little but still comfortable.
Monday-Tuesday... A warm frontal passage is expected Sunday night or
early Monday as low pressure tracks into the Great Lakes. Time
constraints prevented any detailed analysis for this period, but the
chance for showers and thunderstorms looks to return. In addition,
behind the warm front, higher dew points and warmer temperatures are
expected, and some areas may see highs approach 90 by Monday.
Mid-week/beyond... Low confidence. Guidance is widely spread on
whether the early week system or an additional frontal system may
continue to impact the region, or if high pressure and hotter
weather will build in. No strong preference at this time.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
This afternoon-tonight...There remains a chance of showers and
thunderstorms this afternoon which could temporarily lower ceilings
and visibility across the area. Outside of showers and
thunderstorms, VFR conditions will continue through this afternoon
into this evening. Winds will remain southwest for the rest of the
afternoon into this evening.
Another round of showers is expected later this evening and
overnight. Isolated thunderstorms are also possible. Conditions are
expected to lower to MVFR later this evening and possibly IFR
overnight for some areas. Winds will shift to the west through the
overnight and become light for some areas.
Friday...MVFR or IFR conditions will start the forecast for Friday
morning. A slow improvement is expected through the morning into the
afternoon to VFR. Winds will become gusty out of the northwest by
later morning into the afternoon. Wind could gust 20-25 knots.
Outlook...
Friday night-Saturday night...VFR conditions expected.
Northwest winds may gust 15-20 knots during the day Saturday.
Sunday... VFR. High confidence. Southwesterly winds 5 to 10 kt.
Sunday night-Monday... Periods of cig and vsby restrictions
possible along with scattered showers and tstms. Southwest winds
of 5 to 10 kt.
&&
.MARINE...
Timing of the Small Craft Advisory has been adjusted as winds
along the Delaware and New Jersey Atlantic coastal waters are
already gusting around 25 knots. The northern New Jersey
Atlantic coastal waters was started earlier as well as seas may
build sooner. Delaware Bay was left as it is.
All advisories will continue through the day Friday. An
occasional wind gust may reach close to 35 knots on Friday.
Outlook...
Friday night-Saturday night...Conditions expected to drop below
advisory levels by Friday night and remain below advisory
levels through Saturday night.
Sunday-Tuesday... Sub-SCA conditions expected for most of the
weekend into early next week.
Rip Currents...
There is a low risk for the development of dangerous rip currents at
the NJ and DE ocean beaches today. Winds become south with waves in
the surf zone about 3 feet.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 10 PM EDT this evening for PAZ054-055-
060>062-070-071-101>106.
NJ...Flash Flood Watch until 10 PM EDT this evening for NJZ001-
007>010-012>027.
DE...Flash Flood Watch until 10 PM EDT this evening for DEZ001.
MD...Flash Flood Watch until 10 PM EDT this evening for MDZ008-012.
MARINE...Small Craft Advisory until 6 PM EDT Friday for ANZ451>455.
Small Craft Advisory from 10 PM this evening to 6 PM EDT
Friday for ANZ450.
Small Craft Advisory from 8 PM this evening to 6 PM EDT Friday
for ANZ430-431.
&&
Synopsis...Robertson
Near Term...Robertson
Short Term...Robertson
Long Term...O'Brien
Aviation...Robertson/O'Brien
Marine...Robertson/O'BrienHazardous weather outlook, Jun 20, 3:53 PM EDT, 47 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 353 PM EDT Thu Jun 20 2019 DEZ001-MDZ008-012-NJZ001-007>010-012-013-015>023-027-PAZ054-055- 060>062-070-071-101>106-212000- New Castle-Cecil-Kent MD-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 353 PM EDT Thu Jun 20 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002-003-MDZ015-019-020-212000- Kent-Inland Sussex-Queen Annes-Talbot-Caroline- 353 PM EDT Thu Jun 20 2019 This Hazardous Weather Outlook is for central Delaware, southern Delaware and northeast Maryland. .DAY ONE...This afternoon and tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ014-025-026-212000- Eastern Monmouth-Coastal Atlantic-Coastal Ocean- 353 PM EDT Thu Jun 20 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-212000- Delaware Beaches- 353 PM EDT Thu Jun 20 2019 This Hazardous Weather Outlook is for southern Delaware. .DAY ONE...This afternoon and tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-212000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 353 PM EDT Thu Jun 20 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ024-212000- Atlantic Coastal Cape May- 353 PM EDT Thu Jun 20 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jun 20, 3:41 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 PM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM TSTM WND DMG WEST CONSHOHOCKEN 40.07N 75.32W
06/20/2019 MONTGOMERY PA PUBLIC
MATSONFORD ROAD BLOCKED IN BOTH DIRECTIONS
BETWEEN I-76 AND I-476 DUE TO A FALLEN TREE.
&&
STAARMANNSpecial weather statement, Jun 20, 3:48 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
348 PM EDT Thu Jun 20 2019
MDZ008-012-202015-
Cecil-Kent-
348 PM EDT Thu Jun 20 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KENT AND
SOUTHEASTERN CECIL COUNTIES...
At 348 PM EDT, a strong thunderstorm was located over Kennedyville,
or 12 miles southeast of Aberdeen Proving Ground, moving east at 25
mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Cecilton, Millington, Warwick, Sassafras, Massey, Bohemias Mills,
Kennedyville and Galena.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3951 7578 3925 7575 3924 7580 3926 7587
3925 7588 3928 7610 3934 7612
TIME...MOT...LOC 1948Z 276DEG 23KT 3931 7600
GorseLocal storm report, Jun 20, 4:17 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
417 PM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD HORSHAM 40.18N 75.13W
06/20/2019 MONTGOMERY PA TRAINED SPOTTER
WATER RESCUES REPORTED AT DRESHER RD AND
HORSHAM RD IN HORSHAM.
&&
MEOLALocal storm report, Jun 20, 4:18 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
418 PM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD 1 NE UPPER DUBLIN TWP 40.17N 75.18W
06/20/2019 MONTGOMERY PA TRAINED SPOTTER
WATER RESCUES REPORTED AT FORT WASHINGTON
AVE AND TERRACE DRIVE IN UPPER DUBLIN.
&&
MEOLASpecial weather statement, Jun 20, 4:23 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
423 PM EDT Thu Jun 20 2019
DEZ001-002-NJZ016-021-202100-
Kent-New Castle-Salem-Cumberland-
423 PM EDT Thu Jun 20 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NEW CASTLE...
CUMBERLAND AND SOUTHERN SALEM COUNTIES...
At 423 PM EDT, a strong thunderstorm was located near Woodland Beach,
or 11 miles east of Middletown, moving east at 45 mph.
Wind gusts up to 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Vineland, Millville, Bridgeton, Cumberland, Laurel Lake, Greenwich,
Shiloh, Olivet, Newport Meadows, Fairton, Cedarville, Seabrook Farms,
South Vineland, Rosenhayn, Woodland Beach, Chambersville and
Centerton.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3958 7508 3933 7487 3932 7532 3934 7534
3934 7537 3940 7545 3944 7546 3946 7553
3943 7556 3935 7549 3933 7550 3934 7549
3932 7545 3931 7562 3943 7568
TIME...MOT...LOC 2023Z 259DEG 38KT 3939 7551
GorseSpecial weather statement, Jun 20, 4:40 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
440 PM EDT Thu Jun 20 2019
NJZ013-014-020-026-027-202115-
Eastern Monmouth-Coastal Ocean-Ocean-Western Monmouth-Southeastern
Burlington-
440 PM EDT Thu Jun 20 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OCEAN...SOUTHEASTERN
BURLINGTON AND SOUTHEASTERN MONMOUTH COUNTIES...
At 440 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Freewood Acres to near Toms River to
near Barnegat to near Batsto. Movement was east at 35 mph.
Wind gusts up to 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Toms River, Long Branch, Asbury Park, Lakewood, Jackson, Barnegat,
Tinton Falls, Beachwood, Manasquan, Point Pleasant Beach, Seaside
Heights, Lakehurst, Farmingdale, Surf City, Mantoloking, Allenwood,
Brick Township, Brookville, Bass River State Forest and Batsto.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4007 7404 4006 7412 4005 7405 3980 7409
3979 7410 4001 7409 4001 7411 3981 7417
3977 7410 3977 7412 3975 7420 3974 7417
3976 7410 3975 7410 3961 7420 3963 7466
3995 7431 4014 7433 4027 7399
TIME...MOT...LOC 2040Z 257DEG 30KT 4014 7421 3998 7416 3981 7418 3962
7461
GorseThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:36 PM EDT | Areal Flood Advisory | PHI | Ocean | 2 hr |
| Jun 19, 8:39 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Ocean | 2 hr |
| Jun 19, 11:19 PM EDT | Flash Flood Warning | PHI | Camden, Gloucester, Salem | 5 hr |
| Jun 19, 11:25 PM EDT | Areal Flood Warning | PHI | Burlington | 5 hr |
| Jun 20, 1:49 AM EDT | Flash Flood Warning | PHI | Burlington | 3 hr |
| Jun 20, 4:32 AM EDT | Marine Dense Fog Advisory | PHI | 5 hr | |
| Jun 20, 4:38 AM EDT | Areal Flood Warning | PHI | Burlington, Camden, Gloucester | 14 hr |
| Jun 20, 2:26 PM EDT | Special Weather Statement | PHI | Gloucester, Hunterdon, Salem, Somerset | 94 min |
| Jun 20, 2:33 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 57 min |
| Jun 20, 2:48 PM EDT | Flash Flood Warning | PHI | Burlington, Camden, Cumberland, Gloucester, Hunterdon, Mercer and 1 more | 4 hr |
| Jun 20, 3:20 PM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Mercer and 4 more | 4 hr |
| Jun 20, 3:21 PM EDT | Special Weather Statement | PHI | Atlantic | 24 min |
| Jun 20, 3:36 PM EDT | Special Weather Statement | PHI | Burlington, Mercer, Middlesex, Ocean | 54 min |
| Jun 20, 4:05 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Middlesex, Monmouth, Ocean | 4 hr |
| Jun 20, 4:06 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean | 54 min |
| Jun 20, 4:23 PM EDT | Special Weather Statement | PHI | Cumberland | 37 min |
| Jun 20, 4:24 PM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Monmouth, Morris, Somerset | 3 hr |
| Jun 20, 4:26 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jun 20, 4:44 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 31 min |
| Jun 20, 5:10 PM EDT | Special Weather Statement | PHI | Atlantic | 35 min |
| Jun 20, 5:15 PM EDT | Special Marine Warning | PHI | 90 min | |
| Jun 20, 6:50 PM EDT | Areal Flood Warning | PHI | Burlington | 10 hr |
| Jun 19, 9:09 PM EDT | Areal Flood Warning | PHI | Philadelphia | 3 hr |
| Jun 19, 9:50 PM EDT | Special Weather Statement | PHI | Lebanon | 55 min |
| Jun 19, 10:47 PM EDT | Areal Flood Advisory | PHI | Berks | 50 min |
| Jun 19, 11:11 PM EDT | Flash Flood Warning | PHI | Chester, Delaware | 6 hr |
| Jun 19, 11:34 PM EDT | Flash Flood Warning | PHI | Berks | 6 hr |
| Jun 20, 12:39 AM EDT | Areal Flood Advisory | PHI | Montgomery | 7 min |
| Jun 20, 12:45 AM EDT | Flash Flood Warning | PHI | Montgomery, Philadelphia | 6 hr |
| Jun 20, 3:40 AM EDT | River Flood Warning | PHI | Delaware | 111 min |
| Jun 20, 3:59 AM EDT | River Flood Warning | PHI | Chester | 7 hr |
| Jun 20, 5:10 AM EDT | Areal Flood Warning | PHI | Chester, Delaware | 12 hr |
| Jun 20, 5:19 AM EDT | River Flood Warning | PHI | Chester, Delaware | 13 hr |
| Jun 20, 5:24 AM EDT | Areal Flood Warning | PHI | Berks | 6 hr |
| Jun 20, 6:14 AM EDT | Areal Flood Warning | PHI | Montgomery, Philadelphia | 10 hr |
| Jun 20, 6:31 AM EDT | River Flood Warning | PHI | Delaware | 3 hr |
| Jun 20, 1:24 PM EDT | Special Weather Statement | PHI | Berks, Chester, Montgomery | 51 min |
| Jun 20, 1:28 PM EDT | Areal Flood Advisory | PHI | Berks | 4 hr |
| Jun 20, 2:13 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Delaware, Lehigh, Montgomery | 4 hr |
| Jun 20, 4:58 PM EDT | River Flood Warning | PHI | Chester | 4 hr |
| Jun 20, 6:33 PM EDT | Areal Flood Warning | PHI | Montgomery | 3 hr |
| Jun 19, 11:46 PM EDT | River Flood Warning | PHI | New Castle | 104 min |
| Jun 20, 7:55 PM EDT | Areal Flood Advisory | PHI | Kent, Sussex | 4 hr |
| Jun 20, 3:48 PM EDT | Special Weather Statement | PHI | Cecil | 27 min |
Nearby
Special Weather Statements in New Jersey, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.